# SDR CA130620005

- Difficulty date: June 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8101
- Aircraft time: 33,585 hours
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 83231032101
- Condition: Broken
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C-CHECK, TECHS HAD PROBLEM WITH MLG ALTERNATE RELEASE SYS, RT MAIN GEAR REFUSED TO EXTEND.  AFTER INVESTIGATION TECH FOUND A BROKEN D-LINK, PN 83231032-101 IPC REF 32-10-00, FIG 46, ITEM 120 IN THE RT MLG DOOR RELEASE MECHANISM IN THE RT NACELLE GEAR BAY, LINK AND ASSOCIATED PARTS WHERE INSPECTED IN LT NACELLE GEAR BAY AND SYS HAD BEEN FOUND IN A SATISFACTORY CONDITION.
